Duke Mathematical Journal

Proper Ga-actions

Amassa Fauntleroy and Andy R. Magid

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 43, Number 4 (1976), 723-729.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311946

Digital Object Identifier
doi:10.1215/S0012-7094-76-04356-8

Mathematical Reviews number (MathSciNet)
MR0417196

Zentralblatt MATH identifier
0351.14026

Subjects
Primary: 14L99: None of the above, but in this section

Citation

Fauntleroy, Amassa; Magid, Andy R. Proper $G_a$ -actions. Duke Math. J. 43 (1976), no. 4, 723--729. doi:10.1215/S0012-7094-76-04356-8. https://projecteuclid.org/euclid.dmj/1077311946


Export citation